# SDR CALA2017050501254

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,635 hours, 12,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT SIDE ESCAPE DOOR SLIDE LIGHT SYSTEM INOPERATIVE. INSTALLED NEW BATTERY, TEST OK INSTALLED NEW BATTERY, TEST OK. ACP INSP OF UPPER SLIDE BATTERY.
